Shop all categories

CVS Health Severe Cold Relief Packets, Daytime & Nighttime

4.7
(14)
CVS Health Severe Cold Relief Packets, Daytime & Nighttime
$
8.79$1.46 / ea.
Concern:
Limit 3 per order
Quantity
Add to Basket

Find this item at a nearby store

Enter ZIP code or location

Ships Free With CarePassTM

Members enjoy free shipping on entire order when it contains at least one CarePass-eligible item.
CVS Health Severe Cold Relief Packets, Daytime & Nighttime
6 CT, .13 lbs. Item # 633103

HSA/FSA Eligible

CVS multi-symptom severe relieves:

  • Nasal congestion
  • Sore throat pain
  • Cough
  • Headache
  • Body ache
  • Fever

Compare to the active ingredients in Theraflu multi-symptom severe cold*.

*This product is not manufactured or distributed by Novartis Consumer Health, Inc., distributor of Theraflu® Multi-Symptom Severe Cold.

Age verification of 18+ required in certain states for in store for purchase.

  • Age verification required for purchase
  • * State restrictions apply for shipping. Below are the states that are eligible for shipping.
  • Massachusetts
    Texas
    Rhode Island
    Indiana
    Georgia
    Virginia
    Florida
    Illinois
    Maryland
    South Carolina
    California
    Vermont
    West Virginia
    Kentucky
    Alabama
    Tennessee
    Kansas
    New Mexico
    Colorado

    Ingredients

    Ingredients: CVS Multi-Symptom Severe Cold Green Tea & Honey Lemon Flavors: Acetaminophen, Dextromethorphan hydrobromide, Phenylephrine Hydrochloride, Anhydrous Citric Acid, Caramel, Flavors, Potassium Citrate, Silica, Sucralose, Sucrose, Maltodextrin.
    Directions

    Do not use more than directed. Take every 4 hours; not to exceed 5 packets in 24 hours or as directed by a doctor.

    Adults and children 12 years of age and over one packet dissolve contents of one packet into 8 OZ. Hot water. Sip while hot. Consume entire drink within 10-15 minutes. If using a microwave, add contents of one packet to 8 oz. of cool water: stir briskly before and after heating. Do not overheat.

    Children 4 to under 12 years of age do not use unless directed by a doctor.

    Age Dose: Children under 4 years of age do not use.

     

    Warnings

    Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take more than 6 packets in 24 hours, which is the maximum daily amount, with other drugs containing acetaminophen, 3 or more alcoholic drinks every day while using this product.

    Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.

    Do not use in a child under 4 years of age, if you are allergic to acetaminophen, with any other drug containing acetaminophen (prescription and nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor orpharmacist, if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson'sdisease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains a MAOI, ask a doctor or pharmacist before taking this product.

    Prices may vary from online to in store.
    *Customer reviews and ratings solely reflect the views and opinions of the individual contributors and are not created or endorsed by CVS Pharmacy. Please review the product labeling and consult with your doctor with any health or medical questions.